# SDR REXA2013061901199

- Difficulty date: June 19, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N8604C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7604
- Aircraft time: 24,889 hours, 22,339 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT MISSING.  REPLACED MISSING FLASHLIGHT IAW AMM 25-61-00.  ALL CHECKED GOOD.
